Record number :
1545991
Title of article :
Geometric Results for a Class of Hyperbolic Operators with Double Characteristics ,II.
Author/Authors :
Bernardi، نويسنده , , E. and Bove، نويسنده , , A. and Parenti، نويسنده , , C.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1993
Pages :
21
From page :
62
To page :
82
Abstract :
Let p be the principal symbol of a hyperbolic (pseudo) differential operator of order m admitting at most double characteristic roots. Suppose that at each point ρ of the double characteristic manifold Σ of p the Hamiltonian matrix of p, Fp, hasa Jordan block of dimension 4. We prove a necessary and sufficient condition on p in order that its bicharacteristic curves have limit points belonging to Σ. It is shown that if no bicharacteristic curve of p has a limit point belonging to Σ then the Cauchy problem for p is well-posed, provided the usual Levi conditions on thelower order terms are satisfied.
Journal title :
Journal of Functional Analysis
Serial Year :
1993
Link To Document :
بازگشت